LoveShack.org Community Forums

Reload this Page LoveShack.org Community Forums > Search Forums

Search Results


Showing results 1 to 1 of 1
Search took 0.01 seconds.
Search: Posts Made By: BettyDraper
Forum: Parenting 9th March 2018, 9:46 AM
Replies: 6
Views: 606
Posted By BettyDraper
As someone who has been on different psychotropic...

As someone who has been on different psychotropic medications, I think your son's concerns are completely valid. Meds can cause severe weight gain and acne. They can also cause sexual dysfunction....
Showing results 1 to 1 of 1

 
Forum Jump

All times are GMT -4. The time now is 7:19 PM.

Please note: The suggestions and advice offered on this web site are opinions only and are not to be used in the place of professional psychological counseling or medical advice. If you or someone close to you is currently in crisis or in an emergency situation, contact your local law enforcement agency or emergency number.


Copyright © 1997-2018 LoveShack.org. All Rights Reserved.